# SDR SWAA2022111659284

- Difficulty date: October 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING;LOWER MID TRAILING EDGE PANEL #661AB WITH ELONGATED HOLE AT O/B AREA / [01] PREPARED AREA FOR REPAIR FASTENER HOLE AT R/T WINGLOWER MID TRAILING EDGE PANEL#661AB PER B737 SRM 51-70-04-2R-9;[02] OK TO ACCOMPLISH REPAIR.;[03] REPAIRED PANEL AT ELONGATED HOLE PER B737 SRM 51-70-04-2R-9 PARA 4.E. MATERIALS USED RESIN P/O#1779804; CLOTH P/O#1690463;[04] VERIFIED STEP #3;[05] PAINTED PANEL AND REPAIRED AREA PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O#1764903;[06] VERIFIED STEP #5.
